# SDR YENA201705280432

- Difficulty date: May 28, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 5142
- Aircraft time: 18,965 hours, 6,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OZONE ODOR FROM PACKS WHILE ON HP BLEED, BUT NOT IP BLEED. COULDN'T TELL WHICH PACK, ACCOMPLISHED NR 1 ENGINE WASH. INSTALLED AND SECURED THE NR 1 AND  2 OZONE FILTERS IAW AMM 21-51-41. OPERATIONAL TESTED AND LEAK CHECKED SATISFACTORY. NR 2 ENGINE REMOVED AND REPLACED IAW AMM 71-00-20-400-040.
